# SDR SWAA085409

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 72,502 hours, 67,137 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 57176145
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT WINDOW ARCING.  REMOVED AND REPLACED L1 WINDOW AND CONTROLLER PER MM.
